# SDR HNAA2020021100052

- Difficulty date: February 8, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 46,463 hours, 44,297 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Dau
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

E1 REV DISAGREE MSG DURING TAKEOFF (ABORTED TAKEOFF) PER FIM 78-30-810-814-A TASK 3, REMOVED AND REPLACED DAU1 PER EMB 145 AMM 31-41-00. OPS CHECK GOOD. AIRCRAFT OK FOR SERVICE. THIS CLEARS MEL 78-2
